# SDR QXEA2024071900176

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 2,010 hours, 1,602 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 2153C
- Condition: Malfunctioned
- Location: Parking Brake
- Part time: 2,008 hours, 1,600 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE FAULT CAUTION PARKING BRAKE WILL NOT RELEASE EVEN WITH LEVER FULLY DOWN.  REQUIRED ONE CYCLE TO RELEASE PARKING BRAKE AND GET MOVING. REMOVED FROM SERVICE. INTERROGATED CMC.  FOUND FAULT CODE 32400015UT1.  PERFORMED FIM 32-41-00-810-863A.  STEPS 1 THRU 7.L.(1).(B).  EMER/PARKING BRAKE VALVE WAS FOUND AS FAILURE.  MSG NO LONGER PRESENT.  NO FURTHER DEFECTS NOTED.  OPS CHECKED GOOD. REMOVED AND REPLACED EMER/PARKING BRAKE VALVE REF AMM 32-44-01-000/-400-801-A. OPS CHECKED GOOD. RETURNED TO SERVICE.
